# SDR 02FDEA00006

- Difficulty date: January 3, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- Aircraft time: 42,139 hours, 13,337 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC20011
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING CRACKED ON O/B SIDE OF LEFT O/B FLAP O/B SUPPORT.  REMOVED AND REPLACED RIB ASSY, OUTBOARD CLOSURE, OUTBOARD FLAP PER DRAWING ARC 2217.
